# SDR UALA2011121206803

- Difficulty date: December 9, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,191 hours, 8,815 cycles
- Engine: Pwa PW40903
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW STAB TRIM PICKLE SWITCHES INTERMITTENT, DID NOT TRY MANUAL.  LATER IN FLIGHT PICKLE SWITCHES OPS NORMAL.  TRIM INDICATOR REMAINS FROZEN.  REPLACED CAPT'S PITCH TRIM SWITCH.
